Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Compactness results for $${\mathcal{L}}^{\infty}$$ -solution operator of a linear evolution equation involving measures
 
 
Title: Compactness results for $${\mathcal{L}}^{\infty}$$ -solution operator of a linear evolution equation involving measures
Author: Grosu, Gabriela A.
Appeared in: NoDEA : nonlinear differential equations and their applications
Paging: Volume 14 (2007) nr. 3-4 pages 411-428
Year: 2007
Contents:
Publisher: SP Birkhäuser Verlag Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands